Követés
Jordan Ellenberg
Jordan Ellenberg
Professor of Mathematics, University of Wisconsin and Wisconsin Institute for Discovery
E-mail megerősítve itt: math.wisc.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
FI-modules and stability for representations of symmetric groups
T Church, JS Ellenberg, B Farb
Duke Mathematical Journal 164 (9), 1833-1910, 2015
391*2015
On large subsets of with no three-term arithmetic progression
JS Ellenberg, D Gijswijt
Annals of Mathematics, 339-343, 2017
2352017
FI-modules over Noetherian rings
T Church, JS Ellenberg, B Farb, R Nagpal
Geometry & Topology 18 (5), 2951-2984, 2014
1702014
Homological stability for Hurwitz spaces and the Cohen-Lenstra conjecture over function fields
JS Ellenberg, A Venkatesh, C Westerland
annals of Mathematics, 729-786, 2016
152*2016
The number of extensions of a number field with fixed degree and bounded discriminant
JS Ellenberg, A Venkatesh
Arxiv preprint math/0309153, 2003
1092003
Galois representations attached to Q-curves and the generalized Fermat equation A 4+ B 2= C p
J Ellenberg
American journal of mathematics 126 (4), 763-787, 2004
1042004
Reflection principles and bounds for class group torsion
JS Ellenberg, A Venkatesh
International Mathematics Research Notices 2007, 2007
992007
Homology of FI-modules
T Church, J Ellenberg
Geometry & Topology 21 (4), 2373-2418, 2017
852017
Representation stability in cohomology and asymptotics for families of varieties over finite fields
T Church, J Ellenberg, B Farb
Contemporary Mathematics 620, 1-54, 2014
822014
Approximate gradient coding via sparse random graphs
Z Charles, D Papailiopoulos, J Ellenberg
arXiv preprint arXiv:1711.06771, 2017
682017
Intracounty modeling of COVID-19 infection with human mobility: Assessing spatial heterogeneity with business traffic, age, and race
X Hou, S Gao, Q Li, Y Kang, N Chen, K Chen, J Rao, JS Ellenberg, ...
Proceedings of the National Academy of Sciences 118 (24), e2020524118, 2021
632021
The Kakeya set and maximal conjectures for algebraic varieties over finite fields
JS Ellenberg, R Oberlin, T Tao
Mathematika 56 (1), 1-25, 2010
622010
Expander graphs, gonality and variation of Galois representations
J Ellenberg, C Hall, E Kowalski
Arxiv preprint arXiv:1008.3675, 2010
602010
Local-global principles for representations of quadratic forms
JS Ellenberg, A Venkatesh
Inventiones Mathematicae 171 (2), 257-279, 2008
592008
The diophantine equation A4+ 2δB2= Cn
MA Bennett, JS Ellenberg, NC Ng
Int. J. Number Theory 6 (2), 311-338, 2010
552010
On ℓ-torsion in class groups of number fields
J Ellenberg, L Pierce, M Wood
Algebra & Number Theory 11 (8), 1739-1778, 2017
502017
On the modularity of ℚ-curves
JS Ellenberg, C Skinner
Duke Mathematical Journal 109 (1), 97-122, 2001
482001
The netflix challenge
J Ellenberg
WIRED-SAN FRANCISCO- 16 (3), 114, 2008
472008
Counting extensions of function fields with bounded discriminant and specified Galois group
JS Ellenberg, A Venkatesh
Geometric methods in algebra and number theory, 151-168, 2005
472005
Arithmetic Veech sublattices of SL (2, Z)
JS Ellenberg, DB McReynolds
Duke Mathematical Journal 161 (3), 415-429, 2012
44*2012
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20